# SDR UHLA2011081700264

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 19,265 hours, 11,917 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB "BLEED 1 OVERPRESSURE" DISPLAYED ON EICAS.  PRESSURES WERE READING BETWEEN 110-120 PSI.  FOLLOWED QRH AND MESSAGE REMAINED.  RETARDED THE NUMBER 1 THRUST LEVER AND PRESSURE SUBSIDED.  AN EMERGENCY WAS NOT DECLARED, BUT ATC DECLARED DUE TO POSSIBLE ENGINE SHUTDOWN SITUATION.  THE RETURN TO EWR WAS NORMAL.  MAINTENANCE DEFERRED THE BLEED 1 SYSTEM.
